# SDR JJBA201033974

- Difficulty date: September 20, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 25,510 hours, 35,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSP, AIRCREW NOTICED THE EMERGENCY EXIT SIGN NEXT TO AIRSTAIR DOOR NOT ILLUMINATED.  MX CREW RESET EXTERNAL POWER TO ACFT, PERFORMED OPS CHECK OF THE EMERGENCY LIGHTING SYS.  SYS CHECKED SATISFACTORY.  ACFT WAS RELEASED TO FLIGHT STATUS.
